# SDR SIMA20150327004

- Difficulty date: March 27, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,820 hours, 23,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Damaged
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR IMBV INSPECTION WITH A PREVIOUSLY REPAIRED LIGHTNING STRIKE AT FRAME 21 BETWEEN STRINGER 17L - 18L.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  REPAIR TO LIGHTNING STRIKE WAS ACCOMPLISHED IAW SRM 53-21-01.  THIS REPAIR IS RECLASSIFIED AS A MAJOR REPAIR IAW ERS-EM-53MR-1178.
